# SDR DXTA200500541

- Difficulty date: January 14, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 2,099 hours, 1,577 cycles
- Engine: Garrtt TFE7315R
- Engine time: 2,099 hours, 1,577 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter Element
- Part number: 8975131
- Condition: Clogged
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENG FUEL LOOKUP LIGHT ILLUMINATED ON TAKEOFF ROLL FOLLOWING APPLICATION OF TAKEOFF POWER.  REMOVED AND REPLACED LT & RT ENGINE FUEL FILTERS USING CUSTOMER SUPPLIED FILTERS.  RAN A/C AND CHECKED FOR LEAKS, NO LEAKS NOTED.  OPS CHECK GOOD.  WORK DONE IAW TFE 731 5BR M/M 73-21-02.
